# SDR YENA20141130268

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000629
- Aircraft time: 4,329 hours, 2,878 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Nr 2
- Part time: 4,329 hours, 2,878 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO BLEED 2 PRESSURE FLUCTUATED RAPIDLY BETWEEN 9-70 PSI AT CLIMB AND CRUISE, THRUST SETTINGS RESET UNSUCCESSFUL.  T/S SYS IAW FIM 36-14-00, CHECK TORQUE MOTOR SERVO LINES FOR LEAKS NO FAULT FOUND.  R & R NR 2 ENG TORQUE CONTROL MOTOR 36-11-06.  PERFORMED OPS CHECK OF ENG NR 1 & NR 2 BLEED.  TEST OK NO DEFECTS/FLUCTUATION NOTED DURING RUNS REF AMM 36-11-00.  ACFT OK FOR CONTINUED SERVICE.
